MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT,3.5X 10MM; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW FT,3.5X 10MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1915ft corkscrew's stitches were coming out.This was discovered during use with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of a damaged ar-1915ft.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as excessive tension, improper seating, or off-axis loading during insertion.

Brand Name
SUTR ANCH,CRKSCRW FT,3.5X 10MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23830326
Report Number1220246-2025-05672
Device Sequence Number17391571
Product Code HWC
UDI-Device Identifier00888867022607
UDI-Public00888867022607
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW FT,3.5X 10MM
Device Catalogue NumberAR-1915FT
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown